Community

will blood pressure medicine make you tired

many people whose blood pressure are normalized for the first time in years by using meds will feel fatigued, I imagine as a side-effect of the meds used they have to get used to, of which betablocking agents are quite notorious, a lot less so for the other meds.

it seems the sleep deprivation can possibly cause hypertension. If you sleep less than 6 hours a night could be at higher risk of developing hypertension. Sleeping up to 7 hours a night might actually help prevent hypertension.
It if you are stressed, that could play a big role on why you may be feeling fatigue. At Hello Heart we have written an article on how stress can play a huge role on your heart health as well as many other parts of your body. If you’d like to read up about it

Well it can cause your heart to work harder to deliver oxygenated blood to your brain and muscles to say nothing of the damage it does to your arteries, brain, kidneys, and more. It can also cause sleep apnea which disrupts sleep thereby making one more tired during the day.